16 Publications

Mark all

[16]
2023 | Journal Article | LibreCat-ID: 34793
Aspects of control theory on infinite-dimensional Lie groups and G-manifolds
H. Glöckner, J. Hilgert, Journal of Differential Equations 343 (2023) 186–232.
LibreCat | DOI
 
[15]
2022 | Journal Article | LibreCat-ID: 34792
Non-Lie subgroups in Lie groups over local fields of positive characteristic
H. Glöckner, P-Adic Numbers, Ultrametric Analysis, and Applications 14 (2022) 138–144.
LibreCat | DOI
 
[14]
2022 | Journal Article | LibreCat-ID: 34791
Manifolds of mappings on Cartesian products
H. Glöckner, A. Schmeding, Annals of Global Analysis and Geometry 61 (2022) 359–398.
LibreCat | DOI
 
[13]
2022 | Journal Article | LibreCat-ID: 34796 LibreCat | DOI
 
[12]
2022 | Preprint | LibreCat-ID: 34804 LibreCat | arXiv
 
[11]
2022 | Preprint | LibreCat-ID: 34805
Diffeomorphism groups of convex polytopes
H. Glöckner, ArXiv:2203.09285 (2022).
LibreCat | arXiv
 
[10]
2022 | Preprint | LibreCat-ID: 34803
Deep learning of diffeomorphisms for optimal reparametrizations of shapes
E. Celledoni, H. Glöckner, J. Riseth, A. Schmeding, ArXiv:2207.11141 (2022).
LibreCat | arXiv
 
[9]
2022 | Preprint | LibreCat-ID: 34801 LibreCat | arXiv
 
[8]
2021 | Journal Article | LibreCat-ID: 34786
Decompositions of locally compact contraction groups, series and extensions
H. Glöckner, G.A. Willis, Journal of Algebra 570 (2021) 164–214.
LibreCat | DOI
 
[7]
2021 | Journal Article | LibreCat-ID: 34790
Locally pro-p contraction groups are nilpotent
H. Glöckner, G.A. Willis, J. Reine Angew. Math. 781 (2021) 85–103.
LibreCat | DOI
 
[6]
2021 | Journal Article | LibreCat-ID: 34795
Direct limits of regular Lie groups
H. Glöckner, Mathematische Nachrichten 294 (2021) 74–81.
LibreCat | DOI
 
[5]
2021 | Preprint | LibreCat-ID: 34806 LibreCat | arXiv
 
[4]
2020 | Journal Article | LibreCat-ID: 34789
Lie groupoids of mappings taking values in a Lie groupoid
H. Amiri, H. Glöckner, A. Schmeding, Archivum Mathematicum 56 (2020) 307–356.
LibreCat | DOI
 
[3]
2020 | Journal Article | LibreCat-ID: 34787
Products of regular locally compact spaces are k_R-spaces
H. Glöckner, N. Masbough, Topology Proceedings 55 (2020) 35–38.
LibreCat
 
[2]
2020 | Preprint | LibreCat-ID: 34808 LibreCat | arXiv
 
[1]
2020 | Preprint | LibreCat-ID: 34807
Lie groups of real analytic diffeomorphisms are L^1-regular
H. Glöckner, ArXiv:2007.15611 (2020).
LibreCat | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

16 Publications

Mark all

[16]
2023 | Journal Article | LibreCat-ID: 34793
Aspects of control theory on infinite-dimensional Lie groups and G-manifolds
H. Glöckner, J. Hilgert, Journal of Differential Equations 343 (2023) 186–232.
LibreCat | DOI
 
[15]
2022 | Journal Article | LibreCat-ID: 34792
Non-Lie subgroups in Lie groups over local fields of positive characteristic
H. Glöckner, P-Adic Numbers, Ultrametric Analysis, and Applications 14 (2022) 138–144.
LibreCat | DOI
 
[14]
2022 | Journal Article | LibreCat-ID: 34791
Manifolds of mappings on Cartesian products
H. Glöckner, A. Schmeding, Annals of Global Analysis and Geometry 61 (2022) 359–398.
LibreCat | DOI
 
[13]
2022 | Journal Article | LibreCat-ID: 34796 LibreCat | DOI
 
[12]
2022 | Preprint | LibreCat-ID: 34804 LibreCat | arXiv
 
[11]
2022 | Preprint | LibreCat-ID: 34805
Diffeomorphism groups of convex polytopes
H. Glöckner, ArXiv:2203.09285 (2022).
LibreCat | arXiv
 
[10]
2022 | Preprint | LibreCat-ID: 34803
Deep learning of diffeomorphisms for optimal reparametrizations of shapes
E. Celledoni, H. Glöckner, J. Riseth, A. Schmeding, ArXiv:2207.11141 (2022).
LibreCat | arXiv
 
[9]
2022 | Preprint | LibreCat-ID: 34801 LibreCat | arXiv
 
[8]
2021 | Journal Article | LibreCat-ID: 34786
Decompositions of locally compact contraction groups, series and extensions
H. Glöckner, G.A. Willis, Journal of Algebra 570 (2021) 164–214.
LibreCat | DOI
 
[7]
2021 | Journal Article | LibreCat-ID: 34790
Locally pro-p contraction groups are nilpotent
H. Glöckner, G.A. Willis, J. Reine Angew. Math. 781 (2021) 85–103.
LibreCat | DOI
 
[6]
2021 | Journal Article | LibreCat-ID: 34795
Direct limits of regular Lie groups
H. Glöckner, Mathematische Nachrichten 294 (2021) 74–81.
LibreCat | DOI
 
[5]
2021 | Preprint | LibreCat-ID: 34806 LibreCat | arXiv
 
[4]
2020 | Journal Article | LibreCat-ID: 34789
Lie groupoids of mappings taking values in a Lie groupoid
H. Amiri, H. Glöckner, A. Schmeding, Archivum Mathematicum 56 (2020) 307–356.
LibreCat | DOI
 
[3]
2020 | Journal Article | LibreCat-ID: 34787
Products of regular locally compact spaces are k_R-spaces
H. Glöckner, N. Masbough, Topology Proceedings 55 (2020) 35–38.
LibreCat
 
[2]
2020 | Preprint | LibreCat-ID: 34808 LibreCat | arXiv
 
[1]
2020 | Preprint | LibreCat-ID: 34807
Lie groups of real analytic diffeomorphisms are L^1-regular
H. Glöckner, ArXiv:2007.15611 (2020).
LibreCat | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed